New Heart Disease Guidelines For Women

Community Leader
Registered: 10-22-2001
New Heart Disease Guidelines For Women
2
Wed, 02-16-2011 - 4:16pm
Nightangel
Community Leader
Registered: 10-22-2001
Mon, 02-28-2011 - 3:04pm

:womanvery-happy:

Hi Gypsy how are you?

I am on a statin and also 81 mgs of low-dose aspirin to.

Recently I started taking an Anti-depressant so I wanted to make sure things were not going to interact adversely.

I know what you mean about side-effects most definitely.

It is so good to see you here!

Lorie

aka ~nightangel67~

Nightangel
iVillage Member
Registered: 03-09-2001
Mon, 02-28-2011 - 2:46pm


Hi, again! ;) I found you again! :smileytongue: This article is very informative. After my heart surgery (for 3 blocked vessels, but no heart attack/stroke), they automatically put me on a statin plus the daily small dose aspirin. So I find this article quite interesting. I am no longer taking the statin (had the side effect of achy joints) but am still taking the daily aspirin.

I've also found I am enduring side effects from two heart meds they put me on after surgery, that have gradually taken away my ability to walk daily, which means difficulty keeping my weight down, plus giving me depression, random blurry vision attacks, and other things. UGH! So, after eliminating the statin, which helped some, the longer I'm on the two heart drugs, Carvedilol and Amlodipine, the more incapacitated I became. So after trying chiropractic, t'ai chi chih, living on Motrin doses 3x/day, trying physical therapy, it's come down to looking at these two drugs. And there are side effects causing all these issues, many of the the same for both these drugs, so I am getting a "double whammy" because I take both. :smileysurprised: So, I am currently experimenting with cutting the dosage of the Carvedilol in half (after consulting with my doc). I am encouraged, but it's only been a few days, so we will see... Drugs and more drugs, are not always the answer... :|



Blessings,

Gypsy

)O(